MathSciNet Relay Station
MathSciNet bibliographic data
MR502033 65N30
Douglas, Jim, Jr.; Dupont, Todd The effect of interpolating the coefficients in nonlinear parabolic Galerkin procedures. Math. Comput. 20 (1975), no. 130, 360–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement